1 Month Post Dysport in Forehead, Both Eyes Extreme Sagging; Experiencing Headaches and Blurred Vision. What Can I Do? (photo)
- Asked by DepressedinMI
- 1 year ago
I received dysport on March 20th in my forehead only. My glabella area was not treated. I was told I was given a total of 39 units. I woke up the next morning with BOTH eyes sagging down to my eyelashes. I endured horrific headaches, blurred vision, and sickness. My dr said it will wear off in 2 weeks. It has now been 6 weeks and I think it is getting WORSE. I am now waking up with my eyes crusted & sagging. My dr is IGNORING my calls. Please help me! How am I getting worse? Will I ever recover?
Sie effects and Complications of Dysport
If your treating physician is ignoring you, see another physician. From your description and pictures, it appears that you have a brow ptosis (weakness), not an eyelid ptosis. However, the associated symptoms are not common. Find another dermatologist or see a neurologist. You still needs evaluation.
-Those symptoms sound like they may be related to: either too much Dysport in the forehead or something else that is going on
-Typically symptoms related to Dysport improve as time goes on
-If the symptoms are getting worse, you should see a neurologist to double check things out
Hope you feel better,
39 units is not really a very large Dysport dose.
I personally do not find the photographs particularly indicative of anything. I would recommending finding a new doctor for your concerns and not going back to someone who can't or won't communicate with you. Consider seeing a fellowship trained oculoplastic surgeon for an assessment. The American Society for Ophthalmic Plastic and Reconstructive Surgery maintains a geographic directory on their website that will help you find a well qualified doctor to address your issues after Dysport treatment.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.